259 Altgeld Hall, MC-382
1409 W. Green Street
Urbana, IL 61801
I am a Professor in the Department of Mathematics and Illinois Institute for Universal Biology at the University of Illinois at Urbana-Champaign. I am currently the Director of Graduate Studies in Mathematics. I am an Affiliate Faculty member in the Institute for Genomic Biology, Illinois Neuroscience Program, and Computational Science and Engineering.
Stochastic analysis, differential equations, dynamical systems.
Awards and Honors
N. Tenney Peck Teaching Award in Mathematics, 2010
National Academy of Science Kavli Fellow, 2012
Campus Distinguished Promotion Award, University of Illinois, 2013
Additional Campus Affiliations
Affiliate, Carl R. Woese Institute for Genomic Biology
DeVille, L., & Nijholt, E. (2021). Circulant type formulas for the eigenvalues of linear network maps. Linear Algebra and Its Applications, 610, 379-439. https://doi.org/10.1016/j.laa.2020.09.023
DeVille, L. (Accepted/In press). The generalized distance spectrum of a graph and applications. Linear and Multilinear Algebra. https://doi.org/10.1080/03081087.2020.1803187
Deville, L., Riemer, N., & West, M. (2019). Convergence of a generalized weighted flow algorithm for stochastic particle coagulation. Journal of Computational Dynamics, 6(1), 69-94. https://doi.org/10.3934/jcd.2019003
DeVille, L. (2019). Optimizing Gershgorin for symmetric matrices. Linear Algebra and Its Applications, 577, 360-383. https://doi.org/10.1016/j.laa.2019.04.034
DeVille, L. (2019). Synchronization and Stability for Quantum Kuramoto. Journal of Statistical Physics, 174(1), 160-187. https://doi.org/10.1007/s10955-018-2168-9